I have Nexplanon birth control is should have are will be ending this week . I had a serious cold , and now its just small nothing major but its been about 3 weeks I been sick now I have back pain , sore nipples , nausea ,and brown discharge also abdominal pain. Could this just be signs that its ending ?Also I've lost 2 pounds and I can feel my bones on the top of stomach feel wearied. I weigh 275 btw .
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Dec 2013 • 1 answer
Posted 17 Dec 2015 • 1 answer
I've been on Nexplanon for 5 months and I have only had one period back in January, but every month?
Posted 11 May 2016 • 0 answers
Posted 1 Aug 2016 • 0 answers
Posted 10 Jun 2017 • 0 answers